The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (110 KB) | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 2, 2006, pp. 249–255
DOI: 10.4171/ZAA/1287

Published online: 2006-06-30

Fewer Convergence Conditions for the Halley Method

José Antonio Ezquerro[1] and M.A. Hernández[2]

(1) Universidad de la Rioja, Logrono, Spain
(2) Universidad de la Rioja, Logrono, Spain

We present a new semilocal convergence result of Newton-Kantorovich type for Halley's method, where fewer convergence conditions are required than all the existing ones until now.

Keywords: Nonlinear equations in Banach spaces, Halley's method, semilocal convergence theorem, nonlinear integral equation

Ezquerro José Antonio, Hernández M.A.: Fewer Convergence Conditions for the Halley Method. Z. Anal. Anwend. 25 (2006), 249-255. doi: 10.4171/ZAA/1287